NUROFEN FOR CHILDREN 200MG/5ML IBUPROFEN 6M+ ORANGE (100ML)
Nurofen for children is a specially formulated oral suspension for children aged six years and up. It is designed for short term use to relieve mild to moderate pain and reduce fever.
Fast, Effective and Long Lasting Relief:
Soothes away mild to moderate pain from
- Sore throats
- Cold and flu symptoms
- Minor aches
- Minor sprains
- Colour free
- Sugar free
- Strawberry flavour
- Each 5ml of suspension contains 200mg Ibuprofen.
- Also contains: Purified water, Glycerol, Citric Acid monohydrate, Sodium Citrate, Sodium Chloride, Sodium Saccharin, Strawberry Flavour, Xanthan Gum, Polysorbate 80, Domiphen Bromide, Maltitol Syrup and Strawberry Flavour 500244E.
- Medicine spoon in pack
- Read the carton and the leaflet carefully before use.
- Only give this product to a child under 6 years old if your doctor tells you to.
- Shake the bottle well before measuring the dose. A measuring spoon is provided to ensure accuracy.
Dosage: Do not give more frequently than listed below.
|Child’s Age (Weight)||Dosage||Frequency*
(In a 24 hour period)
|6-9 years (20-30kg)||5ml (one 5ml spoonful l(large end))||3 times per day|
|9-12 years (30-40kg)||7.5ml (One 5ml spoonful (large end) and one 2.5ml spoonful (small end)||3 times per day|
*Doses should be given approximately every 6 to 8 hours.
If your child’s symptoms persist for more than 3 days or your child experience any other symptom unrelated to the original condition, discontinue treatment immediately and consult your doctor.
- Do not store above 25°C.
- Discard 6 months after opening.
Do not give to Children Who:
- Are under 6 years old or weigh less than 20kg
- Have or have had stomach ulcers or other serious stomach disorders
- Suffer a worsening of asthma due to aspirin or other similar medicine
- Are sensitive to any of the ingredients
Consult your doctor before use if your child:
- Suffers from asthma
- Is allergic to aspirin
- Is receiving any other pain relievers
- Is receiving any other regular treatment
Adults considering taking this product should also be aware of these factors.
Pregnant women and the elderly should obtain medical advice before use.
- Do not exceed the stated dose
- Keep all medicine out of the reach and sight of children.
Always read packaging and enclosed leaflet before use.